CIMS論文的天地

 

A family of completely integrable multi-Hamiltonian systems explicitly related to some celebrated equations

注意:本論文已在JOURNAL OF MATHEMATICAL PHYSICS VOLUME 42, NUMBER 9 SEPTEMBER 2001:4327-4344》發表
使用者請注明論文出處
(SCI收錄本文)

Engui Fan

Institute of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China

~Received 2 October 2000; accepted for publication 4 June 2001

By introducing a spectral problem with an arbitrary parameter, we derive a Kaup–Newell-type hierarchy of nonlinear evolution equations, which is explicitly related to many important equations such as the Kundu equation, the Kaup–Newell ~KN! equation, the Chen–Lee–Liu ~CLL! equation, the Gerdjikov–Ivanov ~GI! equation,the Burgers equation, the modified Korteweg-deVries ~MKdV! equation and the Sharma–Tasso–Olver equation. It is shown that the hierarchy is integrable in Liouville’s sense and possesses multi-Hamiltonian structure. Under the Bargann constraint between the potentials and the eigenfunctions, the spectral problem is nonlinearized as a finite-dimensional completely integrable Hamiltonian system. The involutive representation of the solutions for the  Kaup–Newell-type hierarchy is also presented. In addition, an N-fold Darboux transformation of the Kundu equation is constructed with the help of its Lax pairs and a reduction technique. According to the Darboux transformation, the solutions of the Kundu equation is reduced to solving a linear algebraic system and two first-order ordinary differential equations. It is found that the KN, CLL, and GI equations can be described by a Kundu-type derivative nonlinear Schro¨dinger equation involving a parameter. And then, we can construct the Hamiltonian formulations, Lax pairs and N-fold Darboux transformations for the Kundu, KN, CLL, and GI equations in explicit and unified ways.

1瀏覽PDF格式全文需要使用軟件--Abode Acrobat(由于軟件較大并常見,我站不提供下載)

2、下載論文全文請點擊(113KB)

 


本站收錄的本文作者的其他論文:

1、The zero curvature representation for hierarchies of nonlinear evolution equations

2、Extended tanh-function method and its applications to nonlinear equations

3、Two new applications of the homogeneous balance method

4、Multiple travelling wave solutions of nonlinear evolution equations using a unified algebraic method

5、An algebro-geometric solution for a Hamiltonian system with application to dispersive long wave equation

 更多相關論文請點擊本站的<<<站內全文搜索>>>查找

 

歡迎您參加討論,發表您對此論文及其研究領域的看法!
(請在發言時在標題中使用所點評的論文的題目或研究方向,這樣方便大家瀏覽!)

返回首頁 | CIMS論文 | 并行工程 | 虛擬制造 | 敏捷制造 | 其他論文 | 項目開發 | 學術資源 | 站內全文搜索 | 免費論文網站大全 |

line.gif (4535 字節)

為了更好的為大家服務,歡迎您參加本站的投票調查

>>>>參加更多投票調查請點擊!

本站永久域名:http://www.sqvswk.live歡迎訪問

注意:本站內容未經書面允許不得轉載

All rights reserved, all contents copyright 2000-2019
本站自2000年3月總網頁訪問量為
pk10开奖记录直播